# SDR AALA201808279003

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 17,791 hours, 7,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GIRT BAR AT THE FORWARD SERVICE DOOR WAS OUT OF ADJUSTMENT,  FALLS OUT OF BRACKET. CHECKED AND ADJUSTED GIRT BAR RETAINERS IAW 25-66-01. OKAY FOR SERVICE.
